# SDR REXA2022083001989

- Difficulty date: July 14, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

RH SEAT TRACK HAS AREA OF CORROSION BETWEEN  FS349-364.  1.0" X 1.0" X .030" DEEP	REPLACED SEAT TRACK
